Affine Quotients of Supergroups

A. N. Zubkov

Research output: Contribution to journalArticlepeer-review

24 Citations (Scopus)


In this paper we consider sheaf quotients of affine superschemes by affine supergroups that act on them freely. The necessary and sufficient conditions for such quotients to be affine are given. If G is an affine supergroup and H is its normal supersubgroup, then we prove that a dur K-sheaf G/H is again an affine supergroup. Additionally, if G is algebraic, then a K-sheaf G/H is also an algebraic supergroup and it coincides with G/H. In particular, any normal supersubgroup of an affine supergroup is faithfully exact.

Original languageEnglish
Pages (from-to)713-745
Number of pages33
JournalTransformation Groups
Issue number3
Publication statusPublished - Sept 2009
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Affine Quotients of Supergroups'. Together they form a unique fingerprint.

Cite this